# SDR AALA202410219547

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,896 hours, 33,239 cycles
- System (JASC): 2565 · Escape Slide
- Part: Access Panel
- Condition: Bent
- Location: Zone 200
- Component: Slide, Aircruisers
- Component part number: D31865111
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PANEL CORNER BENT OUTWARD BEHIND LEFT WING ON FUSELAGE ACCESS PANEL 2 FEET AFT OF TRAILING EDGE. MAINTENANCE REPAIRED SLIDE CONTAINER PANEL PER EA 359015 AND REPLACED LH OVERWING SLIDE.
